Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A diophantine automorphism


Author: E. T. Bell
Journal: Bull. Amer. Math. Soc. 33 (1927), 71-80
DOI: https://doi.org/10.1090/S0002-9904-1927-04315-4
This work is cited by: Bull. Amer. Math. Soc., Volume 38, Number 4 (1932), 246--250
This work is cited by: Bull. Amer. Math. Soc., Volume 38, Number 4 (1932), 271--276
MathSciNet review: 1561324
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1927-04315-4

American Mathematical Society